# SDR 2009F00014

- Difficulty date: February 16, 2009
- Submitted: February 19, 2009
- Operation: General aviation
- Aircraft: B1860
- Make and model: Boeing 737-800
- Aircraft serial: 28406
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REGISTERED NR B18608, WAS ABOUT TO TAKE OFF. WHEN T/O ADVANCE THRUST (N1: 50 PERCENT, SPEED: 21 KNOTS), MASTER CAUTION LIGHT BLINK. EEC BECAME TO ALTERNATE MODE OPERATION.  AFTER RTO CHECK NML.  EEC BITE NO FAULT. DFDR REVEALED THAT THE BOTH EEC'S OPERATED UNDER ALTERNATE MODE 10 SECONDS.  DFDR WILL BE SENT TO MFG FOR FURTHER ANALYSIS.
